RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 139, Number 2, Pages 291–306 (Mi tmf53)  

This article is cited in 5 scientific papers (total in 5 papers)

Finite-Dimensional Approximations for Scattering Theory Operators in the Wave-Packet Representation

V. I. Kukulin, O. A. Rubtsova

Skobeltsyn Institute of Nuclear Physics, Lomonosov Moscow State University

Abstract: We consider some types of packet discretization for continuous spectra in quantum scattering problems. As we previously showed, this discretization leads to a convenient finite-dimensional (i.e. matrix) approximation for integral operators in the scattering theory and allows reducing the solution of singular integral equations connected with the scattering theory to some suitable purely algebraic equations on an analytic basis. All singularities are explicitly singled out. Our primary emphasis is on realizing the method practically.

Keywords: scattering theory, wave operator, wave packets, Green's function, discretization of continuum

DOI: https://doi.org/10.4213/tmf53

Full text: PDF file (458 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 139:2, 693–705

Bibliographic databases:

Received: 10.04.2003

Citation: V. I. Kukulin, O. A. Rubtsova, “Finite-Dimensional Approximations for Scattering Theory Operators in the Wave-Packet Representation”, TMF, 139:2 (2004), 291–306; Theoret. and Math. Phys., 139:2 (2004), 693–705

Citation in format AMSBIB
\Bibitem{KukRub04}
\by V.~I.~Kukulin, O.~A.~Rubtsova
\paper Finite-Dimensional Approximations for Scattering Theory Operators in the Wave-Packet Representation
\jour TMF
\yr 2004
\vol 139
\issue 2
\pages 291--306
\mathnet{http://mi.mathnet.ru/tmf53}
\crossref{https://doi.org/10.4213/tmf53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2084559}
\zmath{https://zbmath.org/?q=an:1178.81272}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...139..693K}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 139
\issue 2
\pages 693--705
\crossref{https://doi.org/10.1023/B:TAMP.0000026185.57301.96}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222138000008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf53
  • https://doi.org/10.4213/tmf53
  • http://mi.mathnet.ru/eng/tmf/v139/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rubtsova O.A., Kukulin V.I., “Efficient technique for solving few-body scattering problems by the wave-packet continuum discretisation”, Few Body Problems in Physics '02, Few-Body Systems Supplementum, 14, 2003, 211–214  crossref  isi
    2. V. I. Kukulin, O. A. Rubtsova, “Solving the Charged-Particle Scattering Problem by Wave Packet Continuum Discretization”, Theoret. and Math. Phys., 145:3 (2005), 1711–1726  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. I. Kukulin, V. N. Pomerantsev, O. A. Rubtsova, “Wave-packet continuum discretization method for solving the three-body scattering problem”, Theoret. and Math. Phys., 150:3 (2007), 403–424  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Rubtsova OA, Kukulin VI, “Wave-packet discretization of a continuum: Path toward practically solving few-body scattering problems”, Physics of Atomic Nuclei, 70:12 (2007), 2025–2045  crossref  adsnasa  isi  scopus  scopus
    5. Pupyshev, VV, “Generalizations of the Fock and Kato expansions to systems of three quantum particles”, Physics of Particles and Nuclei, 40:4 (2009), 391  crossref  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:212
    Full text:82
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019